publications.bib

@phdthesis{kyeddis,
  author = {Kyed, Mads},
  title = {Travelling wave solutions of the heat
equation in an unbounded cylinder with a nonlinear boundary condition},
  school = {RWTH Aachen University},
  year = {2005}
}
@inproceedings{kyedobwolffachrep,
  author = {Mads Kyed},
  title = {{On the steady free fall of an elastic body in a Navier-Stokes liquid}},
  booktitle = {Oberwolfach Reports},
  year = {2007},
  volume = {4(4)}
}
@article{kyedMN,
  author = {Kyed, Mads},
  title = {Existence of travelling wave solutions for the heat equation
              in infinite cylinders with a nonlinear boundary condition},
  journal = {Math. Nachr.},
  fjournal = {Mathematische Nachrichten},
  volume = {281},
  year = {2008},
  number = {2},
  pages = {253--271}
}
@article{kyedgaldibemelmansSteadyMotionElasticBody,
  author = {Bemelmans, Josef and Galdi, Giovanni P. and Kyed, Mads},
  title = {{On the Steady Motion of a Coupled System Solid-Liquid}},
  journal = {{Mem. Am. Math. Soc.}},
  volume = {226},
  year = {2013}
}
@inproceedings{bemelmanskyedSteadyFlowAroundRotBody,
  author = {Bemelmans, Josef and Kyed, Mads},
  title = {{Steady flow around a floating body: The rotationally symmetric case}},
  booktitle = {{Advances in mathematical fluid mechanics}},
  publisher = {{Berlin: Springer}},
  year = {2010}
}
@article{kyedgaldiARMA2009,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {{Steady flow of a Navier-Stokes liquid past an elastic body.}},
  journal = {Arch. Ration. Mech. Anal. },
  volume = {194},
  number = {3},
  pages = {849-875},
  year = {2009}
}
@article{kyedgaldiSteadyFlowsAroundRotBodyLRPR,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {{Asymptotic Behavior of a Leray Solution around a Rotating Obstacle}},
  journal = {{Progress in Nonlinear Differential Equations and Their Applications}},
  volume = {60},
  pages = {251-266},
  year = {2011}
}
@article{bemelmanskyedgaldi2011,
  author = {Bemelmans, Josef and Galdi, Giovanni P. and Kyed, Mads},
  title = {{Fluid Flows Around Floating Bodies, I: The Hydrostatic Case}},
  journal = {{J. Math. Fluid Mech.}},
  volume = {14},
  number = {4},
  pages = {751-770},
  year = {2012}
}
@article{kyedfarwiggaldi2010,
  author = {Farwig, Reinhard and Galdi, Giovanni P. and Kyed, Mads},
  title = {{Asymptotic Structure of a Leray Solution to the Navier-Stokes Flow Around a Rotating Body}},
  journal = {{Pac. J. Math.}},
  volume = {253},
  number = {2},
  pages = {367-382},
  year = {2011}
}
@article{GaldiKyedSteadyFlowsPastRotBodyLRPR,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {{Steady-state Navier-Stokes flows past a rotating body: Leray solutions are physically reasonable}},
  journal = {Arch. Ration. Mech. Anal. },
  volume = {200},
  number = {1},
  pages = {21-58},
  year = {2011}
}
@article{kyedgaldi_LqestimatesOseenRotFrameI,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {{A simple proof of $L^q$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions}},
  journal = {{Proc. Amer. Math. Soc.}},
  volume = {141},
  pages = {573-583},
  year = {2013}
}
@article{kyedgaldi_LqestimatesOseenRotFrameII,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {{A simple proof of $L^q$-estimates for the steady-state Oseen and Stokes equations in a rotating frame, Part II: Weak solutions}},
  journal = {{Proc. Amer. Math. Soc.}},
  volume = {141},
  pages = {1313-1322},
  year = {2013}
}
@article{kyed_asnsfprb,
  author = {Kyed, Mads},
  title = {{On the Asymptotic Structure of a Navier-Stokes Flow Past a Rotating Body}},
  journal = {{J. Math. Soc. Japan}},
  volume = {66},
  number = {1},
  pages = {1-16},
  year = {2014}
}
@article{kyed_aplfprb,
  author = {Kyed, Mads},
  title = {{Asymptotic Profile of a Linearized Flow Past a Rotating Body}},
  journal = {{Q. Appl. Math.}},
  volume = {71},
  pages = {489-500},
  year = {2013}
}
@article{kyed_mpowr,
  author = {Kyed, Mads},
  title = {{On a mapping property of the Oseen operator with rotation.}},
  journal = {Discrete Contin. Dyn. Syst., Ser. S },
  volume = {6},
  number = {5},
  pages = {1315-1322},
  year = {2013}
}
@article{BemelmansKyedGaldi2012,
  author = {Bemelmans, Josef and Galdi, Giovanni P. and Kyed, Mads},
  title = {{Capillary Surfaces and Floating Bodies}},
  journal = {{Ann. Mat. Pura Appl.}},
  volume = {193},
  number = {4},
  pages = {1185-1200},
  year = {2014}
}
@mastersthesis{kyedspeciale,
  author = {Kyed, Mads},
  title = {Square integrable representations and the continuous wavelet transformation},
  school = {Aarhus University},
  year = {1999}
}
@article{habil,
  author = {Kyed, Mads},
  title = {{Time-Periodic Solutions to the Navier-Stokes Equations}},
  journal = {{Habilitationsschrift, Technische Universit{\"a}t Darmstadt}},
  year = {2012},
  url = {http://tuprints.ulb.tu-darmstadt.de/id/eprint/3309}
}
@article{KyedTP1,
  author = {Kyed, Mads},
  title = {{Existence and regularity of time-periodic solutions to the three-dimensional Navier-Stokes equations}},
  journal = {{Nonlinearity}},
  volume = {27},
  number = {12},
  pages = {2909-2935},
  year = {2014}
}
@article{KyedTP2,
  author = {Kyed, Mads},
  title = {{Maximal regularity of the time-periodic linearized Navier-Stokes system}},
  journal = {{J. Math. Fluid Mech.}},
  volume = {16},
  number = {3},
  pages = {523-538},
  year = {2014}
}
@article{Kyed_FundsolTPStokes2016,
  author = {Kyed, Mads},
  title = {A fundamental solution to the time-periodic Stokes equations},
  journal = {{J. Math. Anal. Appl.}},
  volume = {437},
  number = {1},
  pages = {708–719},
  year = {2016}
}
@inbook{kyedgaldi_SpringerHandbook,
  title = {Handbook of Mathematical Analysis in Mechanics of Viscous Fluids (edited by Antonín Novotný and Yoshikazu Giga)},
  chapter = {Time Periodic Solutions To The Navier-Stokes Equations},
  publisher = {Berlin: Springer},
  year = {2016},
  author = {Galdi, Giovanni P. and Kyed, Mads}
}
@article{KyedSauer2016,
  author = {Kyed, Mads and Sauer, Jonas},
  title = {{A method for obtaining time-periodic Lp estimates} },
  journal = {Journal of Differential Equations},
  volume = {262},
  number = {1},
  pages = {633-652},
  year = {2017}
}
@article{Kyed_TPNS3DAsympprofile,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {Time-periodic solutions to the Navier-Stokes equations in the three-dimensional whole-space with a drift term: Asymptotic profile at spatial infinity},
  journal = {{To appear in Contemporary Mathematics}},
  year = {2016},
  url = {https://arxiv.org/abs/1610.00677}
}
@article{GaldiKyed_tpfpb,
  author = {Galdi, Giovanni P. and Kyed, Mads},
  title = {{Time-period flow of a viscous liquid past a body}},
  journal = {{To appear in London Mathematical Society Lecture Note Series}},
  year = {2016},
  url = {https://arxiv.org/abs/1609.09829}
}
@article{EiterKyed_etpfslns,
  author = {Eiter, Thomas and Kyed, Mads},
  title = {{Estimates of time-periodic fundamental solutions to the linearized Navier-Stokes equations}},
  journal = {{J. Math. Fluid Mech.}},
  year = {2017},
  doi = {10.1007/s00021-017-0332-7}
}
@article{CelikKyed_nweqwd,
  author = {Celik, Aday and Kyed, Mads},
  title = {{Nonlinear Wave Equation with Damping: Periodic Forcing and Non-Resonant Solutions to the Kuznetsov Equation}},
  journal = {{Z. Angew. Math. Mech}},
  volume = {1-19},
  year = {2017},
  doi = {10.1002/zamm.201600280}
}
@inbook{kyedeiter_PIFBook,
  title = {Particles in Flows (edited by Tomáš Bodnár, Giovanni P. Galdi and Šárka Nečasová)},
  chapter = {Time-Periodic Linearized Navier-Stokes Equations: An Approach Based on Fourier Multipliers},
  publisher = {Birkhäuser},
  year = {2017},
  author = {Eiter, Thomas and Kyed, Mads}
}
@article{KyedSauer_ADN1,
  author = {Kyed, Mads and Jonas Sauer},
  title = {{On Time-Periodic Solutions to Parabolic Boundary Value Problems of Agmon-Douglis-Nirenberg Type}},
  journal = {{(submitted)}},
  year = {2017},
  url = {https://arxiv.org/abs/1705.07230}
}

This file was generated by bibtex2html 1.98.